Alert archive / Iowa / River Flood Warnings in 2009

River Flood Warning 89, NWS Des Moines, IA

August 27, 2009Mahaska County, Marion County, Iowa

NWS Des Moines, IA issued this river flood warning at Aug 27, 2009, 8:51 AM CDT for Mahaska County, Marion County, Iowa. It took effect at Aug 27, 2009, 11:07 AM CDT. It was in force for 17 hr.

The area

The counties it named.

The facts

Issued
Aug 27, 2009, 8:51 AM CDT (13:51 UTC)
In effect from
Aug 27, 2009, 11:07 AM CDT
Expired
Aug 28, 2009, 4:08 AM CDT
In force
17 hr
Issued by
NWS Des Moines, IA
Flood severity
Minor

Counties Mahaska County, IA, Marion County, IA

The radar

The Des Moines radar (KDMX), 84 km from the middle of the area, began a volume at 13:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point South Skunk River near Oskaloosa (OOAI4). The gauge peaked at 17.03 ft at Aug 28, 2009, 12:00 AM CDT.

actionminormoderate102008/2708/2808/29
Action stage
18 ft
Minor stage
24.5 ft
Moderate stage
28.5 ft
Major stage
30 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05471500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KDMX 271351
FLWDMX

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
851 AM CDT THU AUG 27 2009

...THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A FLOOD 
WARNING...

RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST 
PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED AREA...TURN AROUND AND FIND AN ALTERNATE 
ROUTE. TURN AROUND...DONT DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT...
HTTP://WWW.WEATHER.GOV/DESMOINES .

&&

IAC123-125-281351-
/O.NEW.KDMX.FL.W.0089.090827T1607Z-090829T1100Z/
/OOAI4.1.ER.090827T1607Z.090828T0000Z.090828T1100Z.NO/
851 AM CDT THU AUG 27 2009

...FLOOD WARNING IN EFFECT UNTIL FRIDAY MORNING...

THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A
* FLOOD WARNING FOR
  THE SOUTH SKUNK RIVER NEAR OSKALOOSA.
* UNTIL FRIDAY MORNING.
* AT  8:30 AM THURSDAY THE STAGE WAS 16.3 FEET...AND RISING. 
* FLOOD STAGE IS  17 FEET.
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE MIDDAY TODAY...AND CONTINUE 
  RISING TO 17.7 FEET THIS EVENING. FALL BELOW FLOOD STAGE FRIDAY 
  MORNING.

$$
4 follow-up statements
000 
WGUS83 KDMX 271859
FLSDMX

FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
159 PM CDT THU AUG 27 2009

RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST 
PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED AREA...TURN AROUND AND FIND AN ALTERNATE 
ROUTE. TURN AROUND...DONT DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT...
HTTP://WWW.WEATHER.GOV/DESMOINES .

&&

IAC123-125-281859-
/O.CON.KDMX.FL.W.0089.000000T0000Z-090829T1100Z/
/OOAI4.1.ER.090827T2138Z.090828T0000Z.090828T1100Z.NO/
159 PM CDT THU AUG 27 2009

...FLOOD WARNING REMAINS IN EFFECT UNTIL FRIDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE SOUTH SKUNK RIVER NEAR OSKALOOSA.
* UNTIL FRIDAY MORNING.
* AT  1:30 PM THURSDAY THE STAGE WAS 16.1 FEET...AND RISING. 
* FLOOD STAGE IS  17 FEET.
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE LATE THIS AFTERNOON...AND 
  CONTINUE RISING TO 17.7 FEET THIS EVENING. FALL BELOW FLOOD STAGE 
  FRIDAY MORNING.


$$
000 
WGUS83 KDMX 280015
FLSDMX

FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
715 PM CDT THU AUG 27 2009

RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST 
PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED AREA...TURN AROUND AND FIND AN ALTERNATE 
ROUTE. TURN AROUND...DONT DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT...
HTTP://WWW.WEATHER.GOV/DESMOINES .

&&

IAC123-125-290015-
/O.EXT.KDMX.FL.W.0089.000000T0000Z-090829T1305Z/
/OOAI4.1.ER.090828T0512Z.090828T1200Z.090828T1305Z.NO/
715 PM CDT THU AUG 27 2009

...FLOOD WARNING NOW IN EFFECT UNTIL FRIDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE SOUTH SKUNK RIVER NEAR OSKALOOSA.
* UNTIL FRIDAY MORNING.
* AT  6:30 PM THURSDAY THE STAGE WAS 16.3 FEET...AND STEADY. 
* FLOOD STAGE IS  17 FEET.
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE AFTER MIDNIGHT TONIGHT...AND 
  CONTINUE RISING TO 17.2 FEET FRIDAY MORNING. FALL BELOW FLOOD 
  STAGE FRIDAY MORNING.


$$

IAC117-185-290014-
/O.EXT.KDMX.FL.W.0087.000000T0000Z-090830T1146Z/
/CHTI4.1.ER.090827T0758Z.090828T0600Z.090829T1146Z.NO/
715 PM CDT THU AUG 27 2009

...FLOOD WARNING NOW IN EFFECT UNTIL SATURDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE CHARITON RIVER NEAR CHARITON.
* UNTIL SATURDAY MORNING.
* AT  6:16 PM THURSDAY THE STAGE WAS 18.6 FEET...AND RISING. 
* FLOOD STAGE IS  15 FEET.
* FORECAST...RISE TO 19.1 FEET AFTER MIDNIGHT TONIGHT. FALL BELOW 
  FLOOD STAGE SATURDAY MORNING.


$$

IAC007-185-290014-
/O.EXT.KDMX.FL.W.0088.000000T0000Z-090829T1009Z/
/PRMI4.1.ER.090827T0651Z.090827T1900Z.090828T1009Z.NO/
715 PM CDT THU AUG 27 2009

...FLOOD WARNING NOW IN EFFECT UNTIL FRIDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE SOUTH FORK CHARITON RIVER NEAR PROMISE CITY.
* UNTIL FRIDAY MORNING.
* AT  3:00 PM THURSDAY THE STAGE WAS 23.8 FEET...AND RISING. 
* FLOOD STAGE IS  18 FEET.
* FORECAST...FALL BELOW FLOOD STAGE FRIDAY MORNING.


$$
000 
WGUS83 KDMX 280458
FLSDMX

FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1158 PM CDT THU AUG 27 2009

RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST 
PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED AREA...TURN AROUND AND FIND AN ALTERNATE 
ROUTE. TURN AROUND...DONT DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT...
HTTP://WWW.WEATHER.GOV/DESMOINES .

&&

IAC123-125-290458-
/O.EXT.KDMX.FL.W.0089.000000T0000Z-090829T1912Z/
/OOAI4.1.ER.090828T0349Z.090828T1200Z.090828T1912Z.NO/
1158 PM CDT THU AUG 27 2009

...FLOOD WARNING NOW IN EFFECT UNTIL FRIDAY AFTERNOON...

THE FLOOD WARNING CONTINUES FOR
  THE SOUTH SKUNK RIVER NEAR OSKALOOSA.
* UNTIL FRIDAY AFTERNOON.
* AT 11:30 PM THURSDAY THE STAGE WAS 17.0 FEET...AND RISING. 
* FLOOD STAGE IS  17 FEET.
* FORECAST...RISE TO 17.4 FEET FRIDAY MORNING. FALL BELOW FLOOD
  STAGE FRIDAY AFTERNOON.


$$

IAC117-185-290458-
/O.EXT.KDMX.FL.W.0087.000000T0000Z-090830T0900Z/
/CHTI4.1.ER.090827T0758Z.090827T2246Z.090829T0900Z.NO/
1158 PM CDT THU AUG 27 2009

...FLOOD WARNING NOW IN EFFECT UNTIL EARLY SATURDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE CHARITON RIVER NEAR CHARITON.
* UNTIL EARLY SATURDAY MORNING.
* AT 11:15 PM THURSDAY THE STAGE WAS 18.4 FEET...AND FALLING. 
* FLOOD STAGE IS  15 FEET.
* FORECAST...FALL BELOW FLOOD STAGE EARLY SATURDAY MORNING.


$$

IAC007-185-290457-
/O.EXT.KDMX.FL.W.0088.000000T0000Z-090829T1217Z/
/PRMI4.1.ER.090827T0651Z.090827T1900Z.090828T1217Z.NO/
1158 PM CDT THU AUG 27 2009

...FLOOD WARNING NOW IN EFFECT UNTIL FRIDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE SOUTH FORK CHARITON RIVER NEAR PROMISE CITY.
* UNTIL FRIDAY MORNING.
* AT  9:00 PM THURSDAY THE STAGE WAS 23.4 FEET...AND STEADY. 
* FLOOD STAGE IS  18 FEET.
* FORECAST...FALL BELOW FLOOD STAGE FRIDAY MORNING.

$$
000 
WGUS83 KDMX 280908
FLSDMX

FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
408 AM CDT FRI AUG 28 2009

RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST 
PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED AREA...TURN AROUND AND FIND AN ALTERNATE 
ROUTE. TURN AROUND...DONT DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT...
HTTP://WWW.WEATHER.GOV/DESMOINES .

&&

IAC123-125-280938-
/O.CAN.KDMX.FL.W.0089.000000T0000Z-090829T1912Z/
/OOAI4.1.ER.090828T0349Z.090828T0630Z.090828T0700Z.NO/
408 AM CDT FRI AUG 28 2009

...FLOOD WARNING IS CANCELLED...

THE FLOOD WARNING IS CANCELLED FOR
  THE SOUTH SKUNK RIVER NEAR OSKALOOSA.
* AT  3:30 AM FRIDAY THE STAGE WAS 16.9 FEET...AND RISING. 
* RECENT ACTIVITY...FELL BELOW FLOOD STAGE AT  2:00 AM FRIDAY.
* FORECAST...FALL TO 13.2 FEET SATURDAY MORNING.

$$

ZOGG

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this river flood warning went out at Aug 27, 6:15 AM CDT, 2 hours 36 minutes earlier.

Area forecast discussion, Aug 27, 6:15 AM CDT, 2 hours 36 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE DES MOINES IA
615 AM CDT THU AUG 27 2009

...UPDATED AVIATION DISCUSSION...

.SHORT TERM.../TODAY/
RAIN PERSISTS ACROSS ABOUT THE SOUTHEASTERN HALF OF OUR AREA...WITH
MODERATE/HEAVY RAIN CONFINED TO ROUGHLY SOUTH OF HIGHWAY 30 AND EAST
OF I-35. CIRCULATION APPARENT ON RADAR LOOPS WITHIN OVERALL PRECIP
SHIELD...AS RAIN IN OUR SOUTHEAST IS MOVING NORTHEAST AND RAIN
ACROSS OUR CENTRAL COUNTIES IS MOVING SOUTHWEST IN SOME AREAS.
HOWEVER...INTENSITY HAS BEEN DIMINISHING EVERYWHERE WITH
ACCUMULATION RATES NOW AROUND HALF AN INCH PER HOUR OR LESS AT ALL
LOCATIONS. EXPECTATION IS THAT PRECIP SHIELD WILL FINALLY BEGIN TO
MOVE SLOWLY SOUTHEAST AFTER SUNRISE...WITH INTENSITY CONTINUING TO
DIMINISH AS WELL. WILL ONCE AGAIN GO WITH A PRE-FIRST PERIOD AND
SLOWLY SHIFT POPS SOUTHEAST AND LOWER THEM BY THIS AFTERNOON.
THUNDER IS ALSO VERY LIMITED AS THE ATMOSHPERE HAS BEEN QUITE WORKED
OVER...SO LIMITED ITS MENTION TO JUST ISOLD IN THE FAR SOUTHEAST.
OTHER FORECAST QUESTION FOR TODAY IS HOW FAR THE CLOUD SHIELD WILL
CLEAR FROM OUR NORTHERN/WESTERN AREAS BY THIS AFTERNOON...AS IT IS
CURRENTLY EXPANDING SLOWLY NORTHWEST AND ALREADY COVERS OUR ENTIRE
CWA. STILL BELIEVE CLEARING WILL AFFECT AT LEAST OUR NORTHERN TIER
OR TWO OF COUNTIES THIS AFTERNOON...AND POSSIBLY OUR FAR WEST AS
WELL. HAVE LOWERED TEMPS AT MOST OTHER LOCATIONS DUE TO LIKELIHOOD
OF THICK CLOUD COVER AND POSSIBLY LIGHT RAIN PERSISTING ALL THE WAY
THROUGH THE DAY.

.LONG TERM.../TONIGHT THROUGH WED/
TWO PRECIP WINDOWS IN THIS PERIOD...POTENTIAL FOR LINGERING SHOWERS
TONIGHT AND THEN CONVECTION AGAIN LATE FRIDAY WITH APPROACH OF
CURRENT ALBERTA SHORT WAVE.  WILL FOLLOW BLEND OF 00Z GFS/ECMWF
TONIGHT AS THOSE MODELS SEEM TO BE HANDLING THE CURRENT SITUATION
THE BEST.  26/00Z GFS WAS RIGHT ON TARGET SLOWLY LIFTING MCV/SHORT
WV ACROSS IA.  NAM HAS CONTINUED RECENT BIAS OF BEING TOO SLOW AND
W/NW WITH PRECIP SHIELD.  GFS/ECMWF 305K ISENT SFCS BOTH SHOW LIFT
AND MOISTURE JUST EXITING SERN SECTIONS TONIGHT...HENCE CHANCES POPS.

BY LATE FRI ALBERTA SHORT WAVE WILL QUICKLY AMPLIFY AND CARVE
ATYPICAL CLOSED LOW INTO THE GREAT LAKES.  MUCH OF THE FORCING WILL
REMAIN TO OUR N AND E...HOWEVER SWRN EDGE WILL BRUSH IA AND BE
COINCIDENT WITH PEAK HEATING GENERATING JUST ENOUGH MLCAPE FOR THE
DEVELOPMENT OF SHOWERS/THUNDERSTORMS.  HAVE NUDGED POPS JUST INTO
CHANCE CATEGORY.  MORE SIGNIFICANT WX WITH THIS SYSTEM WILL LIKELY
BE COOL DOWN WITH READINGS 10-15F BELOW NORMAL FOR THE
WEEKEND...POSSIBLY APPROACHING BUT NOT QUITE REACHING RECORD LOWS IN
SPOTS BY MON MORNING.  STAYED CLOSE TO GUIDANCE BLEND INTO SAT THEN
WENT JUST BELOW GFS MOS EARLY NEXT WEEK.

&&

.AVIATION...27/12Z
LIGHT TO MODERATE RAIN CONTINUES ACROSS PARTS OF
CENTRAL...EASTERN...AND SOUTHEASTERN IOWA THIS MORNING...AND WILL
PERSIST THROUGH TODAY ALTHOUGH COVERAGE SHOULD DECREASE AFTER MID
MORNING AND THE TERMINALS SHOULD BE CLEAR OF RAIN FOR THE MOST PART
AFTER 14Z OR 15Z. PRIMARY AVIATION FORECAST CONCERN WILL BE THICK
LOW CLOUDS...ESPECIALLY AT KDSM AND KOTM. AT THE NORTHERN SITES THE
CLOUDS WILL CLEAR SOONER...BEFORE 18Z AT KALO AND KFOD. AT KDSM CIGS
WILL BE IFR AT TIMES EARLY THIS MORNING...THEN IMPROVE TO MVFR AND
EVENTUALLY VFR BY THIS AFTERNOON. AT KOTM CONDITIONS WILL BE
WORSE...WITH LIFR CIGS FOR THE NEXT SEVERAL HOURS LIFTING ONLY TO
MVFR FOR THIS AFTERNOON INTO TONIGHT. BR EXPECTED TO DEVELOP AGAIN
TONIGHT...ESPECIALLY AT KDSM AND KOTM...HOWEVER ATTM WILL ADVERTISE
ONLY MVFR DUE TO UNCERTAINTIES OF FOG DEVELOPMENT TIMING.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SHORT TERM...LEE
LONG TERM...BSS
AVIATION...LEE
Hazardous weather outlook, Aug 27, 5:44 AM CDT, 3 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
544 AM CDT THU AUG 27 2009

IAZ038-039-048>050-059>062-073>075-084>086-095>097-281100-
GRUNDY-BLACK HAWK-STORY-MARSHALL-TAMA-DALLAS-POLK-JASPER-POWESHIEK-
WARREN-MARION-MAHASKA-LUCAS-MONROE-WAPELLO-WAYNE-APPANOOSE-DAVIS-
544 AM CDT THU AUG 27 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF
CENTRAL...SOUTHEAST AND EAST CENTRAL IOWA.

.DAY ONE...TODAY AND TONIGHT

ALTHOUGH ADDITIONAL HEAVY RAINS ARE NOT ANTICIPATED...PREVIOUS
RAINS CONTINUE TO PRODUCE MINOR FLOODING OVER PARTS OF SOUTHERN
IOWA...INCLUDING THE CHARITON RIVER BASIN. RIVER FLOOD WARNINGS
ARE IN EFFECT FOR THESE AREAS.  PLEASE REFER TO THE NATIONAL
WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER
DETAILS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

IAZ004>007-015>017-023>028-033>037-044>047-057-058-070>072-081>083-
092>094-281100-
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN-
WEBSTER-HAMILTON-HARDIN-CRAWFORD-CARROLL-GREENE-BOONE-AUDUBON-
GUTHRIE-CASS-ADAIR-MADISON-ADAMS-UNION-CLARKE-TAYLOR-RINGGOLD-
DECATUR-
544 AM CDT THU AUG 27 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF
WESTERN...CENTRAL AND NORTHERN IOWA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

MINIMAL THUNDERSTORM CHANCES RETURN TO THE FORECAST FRIDAY
AFTERNOON AND EVENING. THE POTENTIAL FOR SEVERE WEATHER IS RATHER
LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

SMALL

In the hours before

Local storm report, Aug 27, 7:30 AM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
730 AM CDT THU AUG 27 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       PROMISE CITY            40.75N 93.15W
08/27/2009  M5.25 INCH       WAYNE              IA   BROADCAST MEDIA

            LOCAL TV STATION VIEWER REPORTED 5.25 INCHES OF RAIN IN
            PROMISE CITY OVERNIGHT THROUGH 7 AM.

&&

LEE
Local storm report, Aug 27, 7:31 AM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
731 AM CDT THU AUG 27 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       LAMONI                  40.62N 93.94W
08/27/2009  M3.00 INCH       DECATUR            IA   CO-OP OBSERVER

&&

BF
Local storm report, Aug 27, 7:51 AM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
751 AM CDT THU AUG 27 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       NEWTON                  41.70N 93.05W
08/27/2009  M3.06 INCH       JASPER             IA   CO-OP OBSERVER

&&

BF
Local storm report, Aug 27, 8:01 AM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
801 AM CDT THU AUG 27 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       OSCEOLA                 41.03N 93.77W
08/27/2009  M3.89 INCH       CLARKE             IA   CO-OP OBSERVER

&&

BF
Local storm report, Aug 27, 8:19 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
819 AM CDT THU AUG 27 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       CLUTIER                 42.08N 92.40W
08/27/2009  M3.15 INCH       TAMA               IA   CO-OP OBSERVER

&&

BF
Local storm report, Aug 27, 8:35 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
835 AM CDT THU AUG 27 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       4 SSW CORYDON           40.70N 93.36W
08/27/2009  M6.55 INCH       WAYNE              IA   CO-OP OBSERVER

            24 HOUR RAINFALL TOTAL

&&

ALBRECHT

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 27, 2:30 AM CDTRiver Flood WarningDMXLucas, Wayne4 days
Aug 27, 2:41 AM CDTRiver Flood WarningDMXAppanoose, Wayne35 hr
Aug 27, 11:53 AM CDTAreal Flood WarningDMXTama12 hr

Nearby

River Flood Warnings in Iowa, 2009Every river flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.